# SDR 97ZZZX1058

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9339M
- Make and model: Mooney M20F
- Aircraft serial: 670253
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 14990019
- Condition: Failed
- Location: Fuel Boost
- Component: Dukes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED THAT EMERGENCY ELECTRIC FUEL PUMP NO LONGER WORKED.  UPON REMOVAL AND REPLACMENT OF PUMP, DISCOVERED THE FAILED PUMP HAD BEEN IN SERVICE ON THE AIRCRAFT FOR 23 YEARS.  THESE PUMPS ARE STAMPED ON THE PUMP HOUSING TO REPLACE EVERY TEN YEARS.  TOTAL TIME ON THE PUMP IS UNKNOWN, HOWEVER, ACFT TT IS 2,665.0 HOURS.  SUBMITTER RECOMMENDED THIS SHOULD BE AN ITEM OF PARTICULAR ATTENTION DURING ANNUAL INSPECTIONS.
